# SDR USAA2010011390097

- Difficulty date: January 11, 2010
- Submitted: January 13, 2010
- Operation: Air carrier
- Aircraft: N705UW
- Make and model: Airbus A319-112
- Aircraft serial: 929
- Aircraft time: 32,037 hours, 17,432 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - S4 - MAJOR REPAIR - CORROSION ON SHEAR WEB BETWEEN FR68 TO FR69, -Y1162.5, S23L.  REPAIRED SHEAR WEB BETWEEN FR68 TO FR69, -Y1162.5, S23L IAW A319 SRM 51-42-11.
